# SDR NACA2025021400001

- Difficulty date: February 14, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,054 hours, 18,574 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 0975
- Condition: Failed
- Location: Fuel Boost
- Part time: 2,022 hours, 495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L FWD FUEL PUMP. REMOVED AND REPLACED L FWD FUEL PUMP IAW AMM 28-22-03
